# SDR HALA2015052200092

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 22,690 hours, 3,794 cycles
- Engine: Rroyce RB211*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3336119002
- Part serial: 01381
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE AIR BLEED FAULT ON CLIMBOUT.  RESET NR 1 ENGINE BLEED ECAM, CLEARED.  R & R NR 1 ENGINE BLEED VALVE, OPS AND LEAK CHECKED OK. OK FOR SERVICE.
